# SDR DLM88011207

- Difficulty date: July 20, 2001
- Submitted: July 27, 2001
- Operation: Air carrier
- Aircraft: N977DL
- Make and model: Doug MD-88
- Aircraft serial: 53258
- Aircraft time: 29,336 hours, 22,918 cycles
- System (JASC): 2216 · Autopilot Trim Servo
- Part: Trim Motor
- Part number: D17751
- Part serial: 1248
- Condition: Faulty
- Location: Autopilot Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

A/P C/BS POPPED.  A/P TRIM LIGHT ILLUM.  A/P TRIM INOP.  RESET C/BS.  D11 POPPED 2ND TIME.  PRIMARY TRIM FUNCTIONED ENTIRE TIME.  REPLACED ALTERNATE STABILIZER TRIM MOTOR PER M/M.  PERFORM RTS TEST ON BOTH DFGCS.  BOTH PASS/GO.  STAB TRIM NOW OPS NORMAL.
